# SDR 08FDEA02424

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69690852
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR PIT BILGE, CORROSION ON INBD SIDE OF STR CLIP AT FWD SIDE OF FRAME AT STA 480 STR 26R.  REMOVED AND REPLACED STR CLIP AT FWD LWR, PIT BILGE STA 480, STR 26R, FWD SIDE REF SRM 51-30-02 PG 1-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
